# SDR 05FDEA02441

- Difficulty date: August 12, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 40,759 hours, 26,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ON FLOORBEAM AT STA 1130 BL 0 THRU RBL 18, PREVIOUS REPAIR AT STA 1130 , BL 0 TO RBL 18 NEEDS ENG EVALUATION TO DETERMINE IF MAJOR OR MINOR AND IF REPAIR IS IAW FAA APPROVED DATA.  NO ENGINEERING NEEDED.  THE REPAIR IS  WAS INSTALLED IAW SRM 53-10-8 AND IS A MAJOR REPAIR IAW GMM 6-2-100.
